# SDR SWAA2021083109729

- Difficulty date: August 20, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB R/H GUSSET CRACKED BS 500D STR 19R WL 188 ; / [01] REMOVED GUSSET BS 500D; STR 19R; WL 188 IAW SRM 51-40-02.; [02] LOCATED; DRILLED AND DEBURRED NEW FCB R/H GUSSET BS 500D; STR 19R; WL 188 IAW SRM 51-40-05-0G-0 AND DWG 143A7902; [03] VERIFIED; [04] LOCATED; DRILLED AND DEBURRED NEW FCB R/H GUSSET BS 500D; STR 19R; WL 188 IAW SRM 51-40-05-0G-0 AND DWG 143A7902; OK TO INSTALL; [05] VERIFIED; [06] VERIFIED LOCATE AND DRILL UP OF NEW GUSSET PER SRM 51-40-05 AND DWG 143A7902; OK TO INSTALL.; [07] INSTALLED NEW FCB R/H GUSSET BS 500D; STR 19R; WL 188 IAW SRM 51-40-02-0G-0 AND DWG 143A7902; [08] VERIFIED; [09] RII INSPECTED INSTALLATION OF NEW GUSSET PER SRM 51-40-02 AND DWG 143A7902.; [10] INSPECTION COMPLETE
